# SDR AALA2019081209017

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 51,623 hours, 31,536 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 2897
- Condition: Unreliable
- Location: Engine
- Part time: 44,201 hours, 31,416 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IDLE ON DECENT AND 10 PERCENT SPLIT-ENG N1. APPROACH: LEFT IDLE APPEARS HIGH. MATCHED WITH GEAR DOWN. MAINTENANCE REPORTS IAW TSM 73-00-00-810-872, REMOVED AND REPLACED FLSCU FIN# 7QJ, BITE TEST FAILED. OPERATIONAL CHECK OF IDLE AT GATE NOW GOOD IAW AMM 28-46-34-400.
